MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 1ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE
Model Number 328519
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.The customer's address is unknown:  new jersey (nj), usa has been used as a default.  a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 1ml 31gx6mm u-100 insulin syringe experienced no label or missing label information.The following information was provided by the initial reporter: material no.328519, batch no.0223926.Pharmacy reported if items expired - no exp date on boxes.Unopened informed of manufacturing dates from lot #.Pharmacist thought it was recent date of event: (b)(6) 2021.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.A review of the device history record was completed for batch# 0223926.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured before expiration dates were printed on packaging.
 
Event or Problem Description
It was reported that the 1ml 31gx6mm u-100 insulin syringe experienced no label or missing label information.The following information was provided by the initial reporter: material no.328519 batch no.0223926.Pharmacy reported if items expired - no exp date on boxes.Unopened informed of manufacturing dates from lot #.Pharmacist thought it was recent.Date of event 03/25/2021.

Brand Name
1ML 31GX6MM U-100 INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11702295
Report Number1920898-2021-00441
Device Sequence Number3481437
Product Code FMF
UDI-Device Identifier00681131138345
UDI-Public00681131138345
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328519
Device Catalogue Number328519
Device Lot Number0223926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1